| Model Number |
XX-5158 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a coronary artery bypass graft (cabg), in vascular anastomosis, during suturing, the thread of the two devices broke around the middle and on the other two sutures, the thread was unintentionally detached.To resolve the issue, a new device was used.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a coronary artery bypass graft (cabg), in vascular anastomosis, during suturing, the thread of the two devices broke around the middle and on the other two sutures, the thread was unfastened.To resolve the issue, a new device was used.There was no patient injury.
Additional Manufacturer Narrative
D10.Concomitant products: xx-5158, xx-5158 surgipro ii 8-0 20 blu v-135-5da (lot d4l2686y); xx-5158, xx-5158 surgipro ii 8-0 20 blu v-135-5da (lot d4l2686y); xx-5158, xx-5158 surgipro ii 8-0 20 blu v-135-5da (lot d4l2686y); xx-5158, xx-5158 surgipro ii 8-0 20 blu v-135-5da (lot d4l2686y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.